Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Headaches, feels tired, leg pain

My 6 year old nephew has very sever headaches frequently (one a week atleast) to the point he pukes and sleeps it off for hours...he seems very tired as well and complains of leg pain . He did see a neurologist for a CT a year ago when the headaches tarted and was given the all clear. It still seems to be a problem however.
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted the symptoms of your nephew. Based on the description, he seems to be suffering from migraine, which can commonly occur in children.

Since he has frequent episodes of headache, he needs to be started on anti-migraine medications to reduce the severity and frequency of headaches.

Good options for him include cyproheptadine or propranolol or flunarizine tablets.

Normal CT scan of brain is a good news.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor